# SDR ASAA2024022048495

- Difficulty date: February 20, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSISION STRAP STA. 727-767 HAS MULTIPLE CORRODED AREAS.DOT: G419. GROUNDED - YES. REMOVED CORROSION, ORIGINAL MAT THICKNESS .040, MAT REMOVED .007 MAT REMAINING .033. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-5-1A-2. REMOVED DESCREPANT SECTION OF L/H AFT CARGO TRANSITION PANEL STA 727-767. FABBED NEW REPAIR SECTION INSTALLED NEW SECTION ON A/C. ALL WORK PERFORMED IAW B737-900 SRM 53-00-53-2R-5 & SRM 53-00-53-1A-2 & B737-900 AMM 51-21-72 TOOL# T8224K CAL DUE: 25/OCT/24 REMOVED DOT.
